# SDR 98ZZZX1474

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3425 · Integrated Flight System
- Part: Compass
- Part number: 2589210902
- Condition: Failed
- Location: Hsi Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S HSI HAS COMPASS FLAG.  COPILOT'S RMI OFF FLAG IN VIEW.  REMOVED AND REPLACED NR 1 COMPASS.
